Vol. 33, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Cohomology of nonassociative algebras

Neal David Glassman

Vol. 33 (1970), No. 3, 617–634
Abstract

A cohomology theory is constructed for an arbitrary nonassociative (not necessarily associative) algebra satisfying a set of identities, within which the associative and Lie theories are special cases.

Mathematical Subject Classification
Primary: 17.10
Milestones
Received: 17 March 1969
Published: 1 June 1970
Authors
Neal David Glassman